# SDR R61A201903030248

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 39,437 hours, 24,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R HARD TO DISARM. CLEANED AND LUBED ARM/DISARM MECHANISM. PERFORMED OPS CHECK IAW AMM 52-42-00. OPS CHECK GOOD.
